Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 18 of 21 found articles
 
 
  Paraconsistency properties in degree-preserving fuzzy logics
 
 
Title: Paraconsistency properties in degree-preserving fuzzy logics
Author: Ertola, Rodolfo
Esteva, Francesc
Flaminio, Tommaso
Godo, LluĂ­s
Noguera, Carles
Appeared in: Soft computing
Paging: Volume 19 (2014) nr. 3 pages 531-546
Year: 2014
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 18 of 21 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands